# SDR HEEA0010238

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5759N
- Make and model: Bell 412
- Aircraft serial: 33002
- System (JASC): 2435 · Starter-Generator
- Part: Generator
- Part number: 23046020
- Condition: Smoking
- Location: Start/Generator
- Part time: 3,878 hours
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKING DURING RUN UP FOR WATER WASHER.
